# SDR SWIA202265706

- Difficulty date: March 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCOWL 443AT "A" FITTING IS CRACKED.    (C CHECK RO 5/23/22)     / TRANSCOWL 443AT'S "A" FITTING HAS BEEN REMOVED AND REPLACED W/A NEW "A" FITTING (PN CN624-2082-201) REF REO# 670-54-21-971, REV A, DATED 5/11/17. WEIGHT OFF OF DAMAGED FITTING WAS .04 LBS, WEIGHT ON OF NEW FITTING IS .04 LBS. THERE IS NO CHANGE IN WEIGHT. SCALE USED WAS TUC1755, CAL DUE 9/30/22. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
